# SDR 2007UALA01665

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 52,297 hours, 30,632 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Debonded
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L PLASTIC CLEAR COVER OVER THE ESCAPE SLIDE PRESS GAUGE IS DISBONDED.   [07-03-07]  REPLACED SLIDE ASSEMBLY.
